# SDR IPXA2024100168160

- Difficulty date: September 24, 2024
- Submitted: October 4, 2024
- Operation: Air carrier
- Aircraft: N165UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0854
- Aircraft time: 24,190 hours, 14,512 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 5398111320051
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BTW FR 79 AND 80, L/H NEXT TO SEAT TRACK Y2462, WEB BROKEN. DOT 73-038 (MOYA-73). INSTALLED NEW WEB AT FR79 TO FR 80 IAW A300 SRM 51-40-21 PN#5398111320051 BATCH#0003652288.
